| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -11.5/4.0/091 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2023.Lens rotation not associated to a low vault was observed, the lens was explanted on (b)(6) 2023.This resolved the problem.
Additional Manufacturer Narrative
Additional information: d9: return date-04-jan-2024.H3 - device evaluation: the lens was returned dry in a microcentrifuge vial with residue/debris on the lens.Visual inspection found the haptic bent and residue on the lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).